Has anyone experienced EXTREME RAGE/ANGER?! I have been soooo mad at my husband and mother, and I have been SOBBING because I fo not feel like I am a good enough parent for my children! I just LOOK at them and start randomly bawling b/c I feel bad for them. I have only been on the vybriid for 2weeks, and used Zoloft for about 4 yeats prior to the change. I know the thoughts are 100% IRRATIONAL. but, I haven't experienced anger in my entire life and I am 25 years old. Any suggestions??
Viibryd - Anyone experiencing anger?
I appolagize for the previous error of stating I had not experienced the anger in my entire life, as you all likely know by 25 I had to have. lol!! However, the correct statement should read:"I have never experienced anger, AT THIS LEVEL, in my entire life. Sorry for the error!
I have been on Viibryd for 6 months. It was a tough go at first, but I'm glad I hung in there with this med. BIG question-I assume your doc is graduating your dosage. Also, I have found that it is absolutely critical to take this med at the same time each day, If not, my mood is labile. I take my dose in the morning, otherwise I experienced extreme nightmares and sleep paralysis. (I have discussed this side effect in detail on that topic.)
It's obviously too soon for you to draw any conclusions. Talk to your Doc about the timing of your dosage and the interaction with your other med. I find that if I take my dose TOO early in the day, I am more prone to angry outbursts late at night. So..I'm very precise with the time of day I take it.
It still makes me a bit nervous to be taking a drug that is so new, but I felt soo much better after a month that it was amazing! Hopefully you can get more information from this site and things improve for you. It is helpful if family members know about a med change so they understand that the transition can be difficult.
I hope my rambling reply was helpful. We are always here for each other, so welcome to the forum! I wish you all the best in this adjustment. :))
I would say you need to see your doc and change your med. It seems to have totally changed your personality and not in a good way.
Welcome to the site.
I do not take this antidepressant, but I will try to help you.
However if you feel irritable, agitated, hostile, aggressive, you must contact your Dr., perhaps you need a dose adjustment, or this medication simply is not for you, let your Dr. outweigh the benefits vs. the risks.
Click on the link:
Contact your doctor right away. These are not normal reactions after 2 weeks and may be to improper weening from your Zoloft onto Viibryd.
I think I would talk to the Dr. about what is going on, I think maybe it could be the vybriid because u mentioned u took zoloft & u said u never experienced anger like this before. So, maybe u can try another medication that will work better for u? I wish u the best of luck & hope u find the answer to ur situation!? So, for now try to keep ur head up & God Bless U & ur Family!
I recently changed from zoloft (on it for 5 years) and was on it for about a month and I've been experiencing extreme amounts of anger and rage to the point where I even scare myself. Im glad to know im not the only one experiencing this.
Ive been on viibryd for nearlya month and have been experiencing rage for about 2 or 3 weeks. Ive been yelling at my sister (qhich I feel awful about) and my dad. I threw a lamp at my door when my dad wouldn't leave me be last week. I didnt aim it at him and it didnt hit him, but I got so angry that I HAD to throw it. It was like iwas inthe background watching my anger take control. It was incredibly unsettling.
Rest assured youre not alone in this.
I have been on at least 10 different antidepressants in the last 25 years and I am also experiencing rage like never before on Viibryd. I would normally not discuss medical conditions on the internet but people need to know that they are not alone. I don't need to have statistical data to back up my first hand knowledge of the awful side effect this drug has caused. Thank you to everyone who posted before me. I feel better knowing I am not the only one with this scary anger turning me into a monster. My poor family.
I'm also experiencing extreme anger. I've been on the medication for about three weeks and the Dr kept me at 10mg at my request bc I had just come off of Trintellix and had severe night terrors with that. When I read that Viibryd could have a similar effect I got scared and asked to stay at the lower dose for a bit longer. What has been a bit harder to figure out though is if my anger is being kicked off situationally (and will therefore eventually settle down once I get past the situation) or if there is something more to truly be concerned about, because I do have valid reasons to be very angry at the person I'm angry at. I have PTSD from being abused by someone who has narcissistic personality disorder and he's continuing to lie about having done work with my business so he can get other jobs. The guy has done ZERO work for my business. So I have a real right to be angry over that.
What bothers me is that over the last couple days I've been level 10 take down angry, and on top of that, just grumpy in general. The anger itself... I've felt this level of hatred for him before over how he uses people, so I guess that's not even the biggest concern, it's more this simmering inside me that feels like I can't make go away no matter what. Usually I can find a solution that I'm good with even if it doesn't resolve everything, but it's like I'm just stewing in anger. Trying to figure out if that's a few bad days or the med staring to create issues.
It is now known that most antidepressants can provoke manic/hypomanic episodes in some people. I had frequent hypomanic episodes while on antidepressants that were characterized by severe agitation, anger, hostility, and even some minor violence.
After discontinuing the AD's and switching to lithium and an antipsychotic all my mood swings/anxiety are gone.
I take this daily in the morning. I had issues with anger and wanted to just tear people in half if they looked at me wrong. I went to the doctor because although this was long lasting, I didn't used to feel this way before. Anyway, the doctor tried a couple that didn't work very well, then put me on Viibryd. It doesn't exactly chill me out, but it definitely stops any fits of rage. I respond normally when annoyed with something by just being annoyed and not getting into a screaming match or a physical altercation. That is, however, as long as I take it. I've now taken it for well over a year. Today, my wife was sleeping when I went to work who usually puts out my pills for me because she's awesome like that. I figured no big deal I'll get them at lunch. At lunch I wanted to take her out for lunch and asked if she'd bring them with her. Usually I go home for lunch. Anyway, she met me for lunch but forgot to bring them. No big deal.
She even offered to bring them to me at work but I said don't' worry about it, it's only another 4 hours and I'll be home anyway and will take them when I get there. I got back to work, about an hour later, and someone said something that hit me a little wrong and I won't go into detail of the homicidal rage like thoughts I had splitting my brain in two! Wasn't that much of a comment either. It about sent me over the edge!!! My body was literally "pulsing" at the edge of getting up and "taking care of business" at the time, it seems logical to right the wrongs with a certain vengeance that will stomp out the problem forever. I realized that I hadn't had my medicine today and was a similar feeling to one other time that I hadn't taken it. I still had about 3 hours to go, so I called my wife, and she brought them out to me. Then I googled it and found this blog. I'm still calming down as I write this. So with me, it's only when I DON"T take it. Then the anger comes flooding over me like a tidal wave...
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.